On nonconservativeness of Eringen’s nonlocal elasticity in beam mechanics: correction from a discrete-based approach

Challamel, Noel, Zhang, Zhen, Wang, C. M., Reddy, J. N., Wang, Q., Michelitsch, Thomas and Collet, Bernard (2014) On nonconservativeness of Eringen’s nonlocal elasticity in beam mechanics: correction from a discrete-based approach. Archive of Applied Mechanics, 84 9: 1275-1292. doi:10.1007/s00419-014-0862-x


Author Challamel, Noel
Zhang, Zhen
Wang, C. M.
Reddy, J. N.
Wang, Q.
Michelitsch, Thomas
Collet, Bernard
Title On nonconservativeness of Eringen’s nonlocal elasticity in beam mechanics: correction from a discrete-based approach
Journal name Archive of Applied Mechanics   Check publisher's open access policy
ISSN 1432-0681
Publication date 2014-10-01
Sub-type Article (original research)
DOI 10.1007/s00419-014-0862-x
Open Access Status Not yet assessed
Volume 84
Issue 9
Start page 1275
End page 1292
Total pages 18
Place of publication Heidelberg, Germany
Publisher Springer
Language eng
Keyword Beam mechanics
Elasticity
Energy functional
Microstructured media
Nonconservative model
Nonlocal model
Self-adjoint formulation
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Civil Engineering Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 37 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 40 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 17 Jan 2017, 21:35:33 EST by Anthony Yeates on behalf of Learning and Research Services (UQ Library)